# SDR USAA2011011190166

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 73,338 hours, 45,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 727C & 272D, S24L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727C & 272D, S24L IAW B737 SRM 53-00-01 REPAIR 31.
